# SDR ASOA2014091911275

- Difficulty date: August 24, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 598JT HAS ONE ELONGATED HOLE DUE TO SCREW REMOVAL.  REPAIRED PANEL IAW EA 05-2014-048, SECTION I STEPS 1, 2A, B, C AND D.
